# SDR CA120905002

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6108
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: JR34960
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RETURNED TO MFG FOR MIDLIFE INSPECTION.  DURING ENGINE DISASSEMBLY AT OGV RING REMOVAL IT WAS NOTED THAT EXTERNAL INTERMEDIATE CASING WALL HAD EXCESSIVE CORROSION THAT HAS HOLED THE CASING WALL AND GENERATED A 10" CRACK. ENGINE HAS ALSO EXCESSIVE VISIBLE CORROSION TO OTHER AREA OF CASE AND INTERNALLY OF IP COMPRESSOR.
